# SDR P5CA0401278

- Difficulty date: November 17, 2004
- Submitted: December 14, 2004
- Operation: Air carrier
- Aircraft: N921FT
- Make and model: Boeing 747283B
- Aircraft serial: 21575
- Aircraft time: 63,692 hours, 14,246 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Condition: Damaged
- Location: Nr 1
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON POST FLIGHT, MAINTENANCE WALK AROUND, FOUND NR 1 RT REVERSER HALF HAS DAMAGE TO PREVIOUSLY REPAIRED AREA AT FWD EDGE BETWEEN 4 O'CLOCK AND 6 O'CLOCK.  REPAIRED CARRIED OUT PER SRM 54-30-03 AND 54-03.
